MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer reported observation of a discordant depressed high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing.No issues were identified with assay calibration or quality control qc) results.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings." siemens is evaluating the event.
 
Event or Problem Description
The customer reports observation of a depressed advia centaur high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing.The initial depressed result was reported to the physician, who questioned the result.The sample was repeat-tested, and a much higher result was obtained; this higher result was considered consistent with patient condition and accepted as correct.There are no known reports of patient intervention or adverse health consequences due to the depressed tnih result.
 
Additional Manufacturer Narrative
Mdr 1219913-2024-00311 was initially filed on 16-may-2024.Additional information (28-may-2024): siemens healthcare diagnostics has concluded the investigation of the event.Siemens evaluated the instrument data and the information provided by the customer.A siemens customer service engineer (cse) was dispatched to the customer's site.The cse inspected the system and performed routine troubleshooting and system maintenance.After service intervention, precision studies were performing with quality control (qc) and patient samples which were acceptable and no further sample outliers were identified.Return of the patient sample for investigation is not warranted, as the discordant results were not reproducible post service intervention.A product problem was not identified.Customer is operational; no further actions are required.In section h6, investigation findings and investigation conclusions codes were updated.

Brand Name
ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
3392064073
MDR Report Key19334582
Report Number1219913-2024-00311
Device Sequence Number3009160
Product Code MMI
UDI-Device Identifier00630414602912
UDI-Public00630414602912
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2025
Device Model NumberN/A
Device Catalogue Number10994774
Device Lot Number102
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer05/28/2024
Initial Report FDA Received Date05/16/2024
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown